# SDR SWAA2021081896629

- Difficulty date: June 24, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 47,886 hours, 28,527 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FITTING ON R/H WING LOWER SURFACE PANEL SUPPORT LOCATED AT RSS 212. / REMOVED AND REPLACED FITTING ON R/H WING LOWER SURFACE PANEL SUPPORT LOCATED AT RSS 212 IAW SRM 51-40-02;SRM 51-40-05 AND SRM51-20-01; SRM.
